# SDR CALA2025061905720

- Difficulty date: June 19, 2025
- Submitted: June 20, 2025
- Operation: Air carrier
- Aircraft: N23994
- Make and model: Boeing 787-9
- Aircraft serial: 68622
- Aircraft time: 142 hours, 24 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 7110121H01
- Part serial: 7239975
- Condition: Contaminated
- Location: Left
- Part time: 142 hours, 24 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

LEFT PACK FAILURE. PERFORMED VISUAL INSPECTION ON LT PACK AREA, UPON OPENING LEFT PACK DOOR FOUND GRAY SUBSTANCE WITH METALLIC FRAGMENT IN IT, BELIEVE TO BE COMING OUT OF THE ACM REQUESTING MEL 2152BD MEL 2152BD CANNOT DEFER PACK STARTED REMOVAL OF ACM UP TO AND INCLUDING STEP 1.C (10) REF. AMM DMC-B787-A-21-52-02.  COMPLETED REMOVAL OF LT ECS BAY ACM REF. AMM DMC-B787-A-21-52-02. ( PLEASE SEE LOG PAGES # 5217146 AND #5220178 FOR FINDINGS AFTER REMOVAL ) INSTALL OF LT ACM UP TO AND INCLUDING 1.C.(11) COMPLETED INSTALL OF LT ACM REF AMM 21-52-02 THROUGH STEP C.(26). OPS & LEAK CHECKS REQUIRED FOR THE LOW LIMIT VALVE, BYPASS VALVE, AND LT ACM.  COMPLETED INSTALLATION OF LT ACM REF AMM 21-52-02 . OPS & LEAK CHECKS GOOD. LOW LIMIT BYPASS VALVE INSTALLATION TEST GOOD.
